# SDR IPXA2024121385564

- Difficulty date: December 13, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,398 hours, 14,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ASSIST BOTTLE PRESSURE READS 900. SERVICED ASSIST BOTTLE IAW AMM 52-10-14.
